Table of Contents
ISRN Applied Mathematics
Volume 2014, Article ID 948072, 12 pages
http://dx.doi.org/10.1155/2014/948072
Research Article

Exact Solutions for the KdV Equation with Forcing Term by the Generalized tanh-coth Method and the -Expansion Method

1Department of Mathematics, College of Mathematics, Ahar Branch, Islamic Azad University, Ahar 5451116714, Iran
2School of Hejab, Education and Training of Osku, Osku 5351715656, Iran

Received 5 February 2014; Accepted 27 February 2014; Published 3 June 2014

Academic Editors: I. Hashim and W. Yeih

Copyright © 2014 Jalil Manafian and Monireh Nasrollahpour. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jalil Manafian and Monireh Nasrollahpour, “Exact Solutions for the KdV Equation with Forcing Term by the Generalized tanh-coth Method and the -Expansion Method,” ISRN Applied Mathematics, vol. 2014, Article ID 948072, 12 pages, 2014. https://doi.org/10.1155/2014/948072.